# SDR DALA2024022302559

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 74,364 hours, 32,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: REPOSITION DOOR PROX PAW. DOOR OPS CHECK OK. REF B757 AMM 52-11-25. (5749724)
